Adipex Overdose

The initial symptoms of an Adipex overdose may include rapid breathing, nausea or vomiting, shakiness, and high or low blood pressure. After the initial stimulatory reaction, people often develop extreme fatigue when they take too much Adipex. Overdose treatment may involve "pumping the stomach," certain medications, or supportive care.

An Overview of Adipex Overdose

Adipex-P® (phentermine) is a weight-loss medication. It is available by prescription only. Adipex-P overdose effects can be dangerous and will vary depending on a number of factors, including the Adipex-P dosage and whether it is taken with any other medicines, food, alcoholic beverages, or street drugs.
 
If you happen to overdose on Adipex-P, seek medical attention immediately.
 

Symptoms of an Adipex Overdose

Initially, an Adipex-P overdose typically causes symptoms (due to its action as a stimulant), such as:
 
After the initial stimulatory reaction, people often develop extreme fatigue.
 

Treatment for an Adipex Overdose

The treatment for an Adipex-P overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, medications may be necessary to decrease the heart rate and blood pressure.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Adipex-P.
 
5 Reasons Your Diet Will Fail

Adipex Diet Pills

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.